Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inclusion theorems for generalized Hausdorff summability methods


Author: Lynn C. Kurtz
Journal: Proc. Amer. Math. Soc. 20 (1969), 385-387
MSC: Primary 40.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0235346-6
MathSciNet review: 0235346
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, Divergent series, Clarendon Press, Oxford, 1949. MR 0030620 (11:25a)
  • [2] L. C. Kurtz and D. H. Tucker, Vector-valued summability methods on a linear normed space, Proc. Amer. Math. Soc. 16 (1965), 419-428. MR 0199592 (33:7735)
  • [3] A. P. and W. J. Robertson, Topological vector spaces, Cambridge Univ. Press, Cambridge, 1964. MR 0162118 (28:5318)
  • [4] Arthur Sard, Integral representations of remainders, Duke Math. J. 15 (1948), 333-345. MR 0026757 (10:197g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.50

Retrieve articles in all journals with MSC: 40.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0235346-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society